RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 10, Pages 3–16 (Mi ivm9400)  

This article is cited in 1 scientific paper (total in 1 paper)

To boundary-value problems for degenerating pseudoparabolic equations with Gerasimov–Caputo fractional derivative

M. Kh. Beshtokov

R & D Institute of Applied Mathematics and Automatization, Kabardino-Balkarian Scientific Center of Russian Academy of Sciences, 89A Shortanov str., Nalchik 360000 Russia

Abstract: In this paper we consider a boundary-value problems for degenerating pseudoparabolic equation with variable coefficients and with Gerasimov–Caputo fractional derivative. To solve the problem we obtain apriori estimates in differential and difference settings. These apriori estimates imply uniqueness and stability of the solution with respect to the initial data and the right-hand side on the layer, as well as the convergence of the solution of each of the difference problem to the solution of the corresponding differential problem.

Keywords: boundary-value problem, apriori estimate, difference scheme, the equation of pseudoparabolic type, differential equation of fractional order, Gerasimov–Caputo fractional derivative.

Full text: PDF file (268 kB)
References: PDF file   HTML file
UDC: 519.632
Received: 18.08.2017
Revised: 22.11.2017

Citation: M. Kh. Beshtokov, “To boundary-value problems for degenerating pseudoparabolic equations with Gerasimov–Caputo fractional derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 10, 3–16

Citation in format AMSBIB
\Bibitem{Bes18}
\by M.~Kh.~Beshtokov
\paper To boundary-value problems for degenerating pseudoparabolic equations with Gerasimov--Caputo fractional derivative
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 10
\pages 3--16
\mathnet{http://mi.mathnet.ru/ivm9400}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9400
  • http://mi.mathnet.ru/eng/ivm/y2018/i10/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kh. Beshtokov, “Kraevye zadachi dlya nagruzhennykh psevdoparabolicheskikh uravnenii drobnogo poryadka i raznostnye metody ikh resheniya”, Izv. vuzov. Matem., 2019, no. 2, 3–12  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:119
    Full text:18
    References:22
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020